Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Soloing on hand, shoulder joint pain and high BP.Incresed ASO parameter. Treatment for ASO?

Hi Doctor, 3 month before i had soloing on my hand ,high BP 110/171 and shoulder joint pain after that i met one of the general doctor he advise to me take some blood test in that blood ASO parameter count has increased to 515 normally we should have below 200 count after that he advised me to take sazo 500mg after a month he changed saaz 500mg but still now that parameter is not decrease still in same count can please advise me what is ASO what treatment i have to take
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Infectious Diseases Specialist 's  Response
Hi Shadra,
Welcome to HCM.
ASO is Antistreptolysin O which is increased in the body when patient is infected by bacteria called Streptococci. These bacteria cause skin infections, cellulitis, rheumatic fever and joint pain. Your ASO titre has not decreased indicating that you are not responding sufficiently to the treatment given.Get in touch with your doctor for change of therapy.
Answered: Thu, 5 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor